# SDR IPXA2023032892337

- Difficulty date: March 20, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 24,253 hours, 8,899 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148T325112
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C5FUSELAGE DRAIN HOLES ADDITION AND INSPECTION AFT OF STA 1725.5 BETWEEN S-36L AND S-36R.PERFORM UPS EO B767-2740-82173-C APPX B.
